# SDR AALA202504219181

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 38,092 hours, 15,642 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT REAR LAVATORY DOOR STUCK SHUT. MAINTENANCE REALIGNED DOOR ON TRACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-43-00.
